# SDR AMTA200500152

- Difficulty date: February 6, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 8,186 hours, 2,537 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT STRUT OH DET 1 DISPLAYED.  NO ANOMALIES FOUND IAW FIM.  OPS CHECK GOOD AT THIS TIME IAW AMM. (K)
